I've been feeling lightheaded for a week now. It feels like that i just woke up but i feel this the whole day. What could this be? This started after i had a flu. Flu is gone now but i feel lightheaded every since! Please, anybody experienced this?
Just some additional info:
I lost around 40LB for the past 6 months and i workout 5-6x a week. My blood pressure is 100/70. I'm not sure if this could be related.
Check out medhelp's dysautonomia forum and see if it doesn't sound like you might have a form of this now. If you lost that much weight without trying, I would ask a doctor to check thyroid and if that's normal, to make sure you don't have cancer. Try taking your blood pressure after laying for ten minutes and your pulse as well. Then stand still with your arm propped on a table or counter for two to three minutes and take your blood pressure and pulse again & let me know what numbers you get?
Welcome to the MedHelp forum!
Post viral fatigue syndrome is probably what you have and this is a very common disorder. Also there are no magic pills for it. This can be treated patiently with exercise, good diet, work out plans and multivitamins. A diet rich in fruits, vegetables and proteins should be taken along with a multi vitamin supplement. Eat 5-7 small regular meals every day. Drink plenty of water. Do deep breathing exercises. Join a good trainer and start an exercise program that will help you build up stamina. Try doing an activity a day that interests you. Try to remain calm.
It is difficult to comment beyond this at this stage. If symptoms still persist then other causes will need to be looked at. Take care!
Thanks for replying. A doctor prescribed that i take SERC because she suspected that it might be balance related. It didnt immediately go away but it did after taking SERC for a few days. Unfortunately, it came back a week after, after i woke up with my room spinning. (ive been eating chips daily for a week) Ive been taking SERC again (16mg 3x a day) for a week now but I'm still lightheaded but no spinning. Do you think this might be balance related?
Btw, i lost all that weight thru diet and exercise.
The light headedness can be due to the weight loss causing postural hypotension.
Dizziness could be due to postural hypotension (blood pressure falling with change of position), internal ear problems and cervical spondylitis or compression of cervical spinal nerves. All these cause dizziness when you get up from lying down position or when you change position that results in a change in the level of your head. Cervical spondylitis and ear problems also cause dizziness on changing the position of the neck.
Do discuss this with your doctor and get yourself examined. You should ideally get tilt table test, BP monitoring and MRI of cervical spine may be required.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.